# SDR R61A201906280013

- Difficulty date: June 13, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 34,830 hours, 23,409 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 19140154001
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR HINGE IN POOR CONDITION (COCKPIT DOOR DOES NOT OPEN IN EMERGENCY CONFIGURATION). COCKPIT DOOR HINGE REPLACED IAW AMM 52-51-01.
